# SDR SWIA202056922

- Difficulty date: December 20, 2020
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 27,094 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*DENTS ON LH AND RH SIDES OF RUDDER EXTERNAL SKIN. AREAS MARKED.   (C-CHECK) RO 3/11/2021     REPAIRED DENTS ON LH AND RH SIDES OF RUDDER EXTERNAL SKIN AS REQUIRED. REF CRJ700 SRM 55-41-01-201-001-A01 REV 38 DATED JUL 25/2020, CRJ700 SRM 51-42-10-001-001-A01 DATED JUL 25/2020, BOMBARDIER REO 670-51-00-085 REV -A DATED 2017-08-23, BOMBARDIER DWG CC670-22001 REV D. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY
